

page 1

# **EXTREME Color Management Outline**

# Event Co-Chairs:

Erica Aitken, CMG Founder and President, Rods and Cones Ron Ellis, Consultant and GRACoL 7 Co-Chair, Ron Ellis Consulting Marc Levine, Director of Business Development, Color Management Group

# Day 1

8:00 – 9:00 Registration and Continental Breakfast

# Session 1 Session Title: The Metrics of Color (The "LAB" Lab) Time: 9:00 Duration: 1 hour 15 minutes Session Leader: Marc Levine – Dir.of Business Development/Color Management Group Panelists: Raymond Cheydleur - OEM Project Manager/X-Rite, Steve Upton – President/Chromix

15 minute break

# Session 2

# Session Title: Workflow...Up and Running Time: 10:30 Duration: 1 hour 15 minutes Session Leader: Son Do - Co-Founder/Rods and Cones Panelists: Terry Wyse – President/WyseConsul, Elie Khoury – President/Alwan Color Expertise & Founder/Kee Consultants, and Christian Schowalter - GMG Americas

15 minute break

# Session 3 - CMG's Special Guest Speaker

Session Title: The Last 1 Percent – Color Management's Uncharted Territory Time: 12:00 Duration: 30 minutes Session Speaker: Don Hutcheson – President/HutchColor LLC

15 minute break

# Lunch Break

*Time:* 12:45 *Duration:* 1 hour 15 minutes *Event Sponsor:* Canon USA and X-Rite



Session 4 Session Title: ISO – A European View Time: 2:00 Duration: 1 hour 15 minutes Session Leader: Neil Barstow - Imaging and Colour Management Specialist/ Colourmangement.net Panelists: Florian Suessl - Director of Technology/Berliner MetaDesign AG, and Thomas Holm - Color Management Consultant/Pixl Aps

### 15 minute break

### Session 5

Session Title: All for Naught! Time: 3:30 Duration: 1 hour 15 minutes Session Leader: Matt Fehn - Director of Technology/La Crosse Litho Supply Panelists: Bruce Bayne - President/SpotOn! Press LLC, Jim Raffel - CEO/ColorMetrix, and Glenn Andrews - Color Analyst/Schawk, Inc.

### 15 minute break

### Session 6

Session Title: Town Hall Discussion Time: 5:00 Duration: 1 hour 15 minutes Session Leader: Ron Ellis - GRACoL 7 Co-Chair & President/Ron Ellis Consulting Participants: Everyone in the room!

# **EXTREME Color Management Reception**

*Time:* 6:15 *Duration:* 1 hour 45 minutes *Session Leader:* Lida Jalali Marschke, Founder, Color Management Group *Event Sponsor:* X-Rite and Canon USA

# Day 2

8:00 – 9:00 Registration and Continental Breakfast

# Session 1- Keynote – General Session for EXTREME & SPECTRUM

Session Title: Learning to Ride the Waves: Crisis Management with Change Management Time: 9:00 Duration: 1 hour Keynote Speaker: John Sheehy – President/John P. Sheehy & Associates page 2



page 3

### Session 2 – General Session for EXTREME & SPECTRUM

Session Title: The Global Print Workflow Time: 10:00 Duration: 1 hour 15 minutes Session Leader: Ron Ellis - GRACoL 7 Co-Chair & President/Ron Ellis Consulting Panelists: Joe Fazzi - Vice President Print Media/IDEAlliance, Tonia Williams -Williams & Partner, and Markus Weber - Head of Production/Nureg, GmbH

### 15 minute break

### Session 3 - Concurrent Session for EXTREME & SPECTRUM

Session Title: Green Workflow from Advertising & Design Agency Perspective Time: 11:30 Duration: 1 hour 15 minutes Session Leader: Erica Aitken – President/Rods and Cones Panelists: Trish Wales – Partner/Roloc coloR, Peter Montgomery - Moquin Press, Belmont CA, and Jimmie Stone – Partner & Executive Creative Dir./Green Team USA

### Lunch Break

*Time:* 12:45 *Duration:* 1 hour 15 minutes

### Session 4 Concurrent Session for EXTREME & SPECTRUM 360

Session Title: Pressroom Color Management Time: 2:00 Duration: 1 hour 15 minutes Session Leader: Eric Magnusson – President/Left Dakota Panelists: David Piccus - Wizard of Color/Piccus 4 Color, and Chris Hamilton - Color Supervisor/Paragon Press

15 minute break

### **EXTREME Color Management Program Adjournment**

**Note:** Order, timing & speakers are subject to change. Daily start and end times will not change.



# EXTREME Color Management Exhibitor Information

Exhibit Set up: 8:00 am until 12:00 noon Monday

Exhibits Open: 12:00 noon Monday

Exhibits Close: 3:30 pm Wednesday

Exhibits Breakdown: 3:30 - 5:00 pm Wednesday

### **EXTREME Color Management Exhibitors**

Alwan Color Expertise Apollo Systems Canon USA ColorMetrix, LLC EFI Eizo Epson America GMG Americas IDEAlliance Just Normlicht Kodak Mid-States Graphics Proofing and Prototyping Technologies SpotOn! Press, LLC The Color Management Group X-Rite/Pantone

### **EXTREME Color Management Event Sponsors**

Canon USA X-Rite/Pantone page 4



# **EXTREME Color Management Hotel Information**

**Reserve** your room at the **New Orleans Marriott** for the conference. When you make your **hotel reservations**, please let the New Orleans Marriott know you are coming in for the **EXTREME Color Management** event.

See Link Below for booking rooms in the **EXTREME** room. New Orleans Marriott 555 Canal Street New Orleans, LA 70130 New Orleans Marriott Web Site: <u>neworle</u> 1.800.654.3990 \$135.00 single/\$145.00 double

register here: <u>New Orleans Marriott >></u> http://www.marriott.com/hotels/travel/msyla-new-orleansmarriott/?groupCode=ECMECMA&app=resvlink

EXTREME Color Management Questions: Call 1.877.COL-RMGT